兰州大学机构库 >数学与统计学院
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation
Zhang, Jinliang1; Liu, Zhiguo1; Li, Siwei1; Wang, Mingliang1,2
2012-07
Source PublicationPHYSICA SCRIPTA   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0031-8949
Volume86Issue:1Pages:-
AbstractThe quintic discrete nonlinear Schrodinger equation (QDNLS) is an important model for describing the propagation of discrete self-trapped beams in an array of weakly coupled nonlinear optical waveguides. In this paper, the QDNLS is studied and bright solitons, dark solitons, alternating phase solitons, trigonometric function periodic wave solutions and rational wave solutions with arbitrary parameters are obtained using the extended G'/G-expansion method. The linear stability of the bright soliton, the dark soliton and the rational wave solution is analyzed using the perturbation method, and the conditions that stable solitary wave solutions satisfy are presented. The stable solitary wave solutions to the QDNLS are useful in understanding the complicated physical phenomena described by QDNLS.
Subject AreaPhysics
PublisherIOP
DOI10.1088/0031-8949/86/01/015401
Publication PlaceBRISTOL
Indexed BySCIE ; EI
Language英语
First Inst
Project NumberBasic Science and the Front Technology Research Foundation of Henan Province of China [092300410179] ; Doctoral Scientific Research Foundation of Henan University of Science and Technology [09001204] ; Scientific Research Innovation Ability Cultivation Foundation of Henan University of Science and Technology [2011CX011]
WOS IDWOS:000306245200013
SubtypeArticle
EI ID20122915259490
Department[Zhang, Jinliang;
Liu, Zhiguo;
Li, Siwei;
Wang, Mingliang] Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China;
[Wang, Mingliang] Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118608
Collection数学与统计学院
Corresponding AuthorZhang, Jinliang
Affiliation
1.Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China
2.Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Jinliang,Liu, Zhiguo,Li, Siwei,et al. Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation[J]. PHYSICA SCRIPTA,2012,86(1):-.
APA Zhang, Jinliang,Liu, Zhiguo,Li, Siwei,&Wang, Mingliang.(2012).Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation.PHYSICA SCRIPTA,86(1),-.
MLA Zhang, Jinliang,et al."Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation".PHYSICA SCRIPTA 86.1(2012):-.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Zhang, Jinliang]'s Articles
[Liu, Zhiguo]'s Articles
[Li, Siwei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Jinliang]'s Articles
[Liu, Zhiguo]'s Articles
[Li, Siwei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Jinliang]'s Articles
[Liu, Zhiguo]'s Articles
[Li, Siwei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Zhang-2012-Solitary waves and stable analysis.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.